Author of the publication

A numerical method for a class of continuous concave programming problems.

, and . Math. Program., 7 (1): 162-180 (1974)

Please choose a person to relate this publication to

To differ between persons with the same name, the academic degree and the title of an important publication will be displayed. You can also use the button next to the name to display some publications already assigned to the person.

 

Other publications of authors with the same name

A numerical method for a class of continuous concave programming problems., and . Math. Program., 7 (1): 162-180 (1974)A Stage-Structured Fishery Model for African Catfish and Nile Tilapia Feeding on Two Food Resources with Harvesting., , , , and . J. Appl. Math., (2022)Mathematical Model for Optimal Control of Soil-Transmitted Helminth Infection., , , and . Comput. Math. Methods Medicine, (2020)The Effect of Seasonal Weather Variation on the Dynamics of the Plague Disease., , and . Int. J. Math. Math. Sci., (2017)Application of Optimal Control to Influenza Pneumonia Coinfection with Antiviral Resistance., , and . Comput. Math. Methods Medicine, (2020)Multiple-Strain Malaria Infection and Its Impacts on Plasmodium falciparum Resistance to Antimalarial Therapy: A Mathematical Modelling Perspective., , and . Comput. Math. Methods Medicine, (2019)A Stochastic Model for Malaria Transmission Dynamics., , and . J. Appl. Math., (2018)Optimal Control Techniques on a Mathematical Model for the Dynamics of Tungiasis in a Community., , and . Int. J. Math. Mathematical Sciences, (2017)An Age-structured Mathematical Model for the Within Host Dynamics of Malaria and the Immune System., , , and . J. Math. Model. Algorithms, 7 (1): 79-97 (2008)Modelling Optimal Control of In-Host HIV Dynamics Using Different Control Strategies., , and . Comput. Math. Methods Medicine, (2018)